# SDR SIMA200423301

- Difficulty date: August 19, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1411
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YHZ - FLT 4819 - ON SHORT FINAL WITH AP DISCONNECTED AT APPROX 135 KTS IN VMC CONDITIONS THE CREW RECEIVED EICAS MESSAGES PITCH TRIM 1 AND 2 INOPERATIVE.  PERFORMED FAULT ISOLATION PROCEDURES IAW ETN EM 27-022R1 NO LATCHED EICAS OR CMC MESSAGES FOUND.  AS A PRECAUTIONARY PROCEDURE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 140 AMM CH 27-4-01 OPERATIONAL CHECK SATISFACTORY AT THIS TIME NO FURTHER DEFECTS NOTED.  (M)
